zbMATH — the first resource for mathematics

Stability in linear delay equations. (English) Zbl 0569.34061
For linear autonomous differential difference equations of retarded or neutral type, necessary and sufficient conditions are given for the zero solution to be stable (hyperbolic) for all value of the delays.

34K20 Stability theory of functional-differential equations
34D20 Stability of solutions to ordinary differential equations
Full Text: DOI
[1] Avellar, C.E; Hale, J.K, On the zeros of exponential polynomials, J. math. anal. appl., 73, 434-452, (1980) · Zbl 0435.30005
[2] Cooke, K.L; Ferreira, J, Stability conditions for linear retarded functional differential equations, J. math. anal. appl., 96, 480-504, (1983) · Zbl 0526.34057
[3] Datko, R, A procedure for determination of the exponential stability of certain differential difference equations, Quart. appl. math., 36, 279-292, (1978) · Zbl 0405.34051
[4] Hale, J.K, Functional differential equations, (1977), Springer-Verlag New York/Berlin · Zbl 0425.34048
[5] Repin, Yu.M, On conditions for the stability of systems of differential equations for arbitrary delays, Uchen. zap. ural., 23, 31-34, (1960)
[6] Silkowskii, R, A star shaped condition for stability of linear retarded functional differential equations, (), 189-198
[7] Zivotovskii, L.A, Absolute stability for the solutions of differential equations with retarded arguments, (), 82-91
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.